# SDR DALA2019061803628

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 47,847 hours, 32,758 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DIVERTED  DUE TO ODOR CIRCULATING IN THE FLIGHT DECK AND CABIN AFTER ROTATION. THE FLIGHT ATTENDANTS REPORTED THE SMELL AND HAZE DURING CLIMB AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE REPLACED THE #1 ENGINE.
